# SDR SWIA2019122747142

- Difficulty date: November 19, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 333 BETWEEN STRINGERS 26L AND 26R.   REMOVED CORROSION IAW SRM, FOUND OUT OF LIMITS IAW SRM,  REPLACED THE FRAME IAW SRM.  LEAK CHECKED GOOD.
